# SDR 6VAR202503111002

- Difficulty date: March 11, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Filed by: Avocet Aviation Services, LLC, repair station 6VAR708B
- Aircraft: N289GX
- Make and model: Airbus A320-214
- Aircraft serial: 3016
- Aircraft time: 48,402 hours, 19,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Nut
- Part number: D31865
- Condition: Disconnected
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTERNANCE, FOUND RH OFFWING EVACULATION SLIDE WIRE CONTROL NUT DISCONNECTED. NO MECHANICAL DEFECTS NOTED AT THIS TIME.
